On the oscillatory behavior of solutions of equations of elliptic type
Differencialʹnye uravneniâ, Tome 18 (1982) no. 7, pp. 1277-1280
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1982_18_7_a26,
author = {A. Toraev},
title = {On the oscillatory behavior of solutions of equations of elliptic type},
journal = {Differencialʹnye uravneni\^a},
pages = {1277--1280},
year = {1982},
volume = {18},
number = {7},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1982_18_7_a26/}
}
A. Toraev. On the oscillatory behavior of solutions of equations of elliptic type. Differencialʹnye uravneniâ, Tome 18 (1982) no. 7, pp. 1277-1280. http://geodesic.mathdoc.fr/item/DE_1982_18_7_a26/